# SDR DALA2025061704552

- Difficulty date: June 16, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 77,106 hours, 30,100 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6711 ONE DISBOND OF 4.00 IN X 3.00 IN AT OSS 305.5 OF LE SLAT 7 TRAILING EDGE WEDGE LOWER SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00028 : SLAT 7 TRAILING EDGE WEDGE LOWER SKIN WAS REPAIRED PER B757-200 SRM 51-70-10-2R PROCEDURE REPAIR GENERAL IN REFERENCE TO B757-200 SRM 57-43-02-2R PROCEDURE 1 REPAIR 1 FIGURE 201. NOTE B. (1028165)
